Translator Disclaimer
15 March 2011 A nonsplit sum of coefficients of modular forms
Nicolas Templier
Author Affiliations +
Duke Math. J. 157(1): 109-165 (15 March 2011). DOI: 10.1215/00127094-2011-003

Abstract

We introduce and study certain truncated sums of Hecke eigenvalues of GL2-automorphic forms along quadratic polynomials. A power-saving estimate is established, and new applications to moments of critical L-values associated to quadratic fields are derived. An application to the asymptotic behavior of the height of Heegner points and singular moduli is discussed in detail.

Citation

Download Citation

Nicolas Templier. "A nonsplit sum of coefficients of modular forms." Duke Math. J. 157 (1) 109 - 165, 15 March 2011. https://doi.org/10.1215/00127094-2011-003

Information

Published: 15 March 2011
First available in Project Euclid: 16 March 2011

zbMATH: 1296.11102
MathSciNet: MR2783929
Digital Object Identifier: 10.1215/00127094-2011-003

Subjects:
Primary: 11L07
Secondary: 11F30

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.157 • No. 1 • 15 March 2011
Back to Top